Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2014, Article ID 573959, 4 pages
http://dx.doi.org/10.1155/2014/573959
Research Article

Controllability of Singular Linear Systems by Legendre Wavelets

1College of Electrical and Information Engineering, Hunan University, Changsha, Hunan 410082, China
2School of Electrical and Automation Engineering, Hefei University of Technology, Hefei, Anhui 230009, China

Received 9 August 2014; Revised 26 October 2014; Accepted 28 October 2014; Published 20 November 2014

Academic Editor: Zengqiang Chen

Copyright © 2014 Wenxin Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenxin Yu, Yigang He, Xianming Wu, and Kun Gao, “Controllability of Singular Linear Systems by Legendre Wavelets,” Journal of Control Science and Engineering, vol. 2014, Article ID 573959, 4 pages, 2014. https://doi.org/10.1155/2014/573959.